Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: From Paxil CR to Wellbutrin with OCD? WEAN? patty3862

Posted by Snoozy on April 28, 2003, at 13:38:19

In reply to From Paxil CR to Wellbutrin with OCD? WEAN?, posted by patty3862 on April 28, 2003, at 13:22:35

YES YES YES taper off the Paxil - don't stop abruptly. Even though you've only been on it 6 weeks, I think that's absolutely the best thing to do. I was on it for a few months when it first came out, and stopped it abruptly and went through agony.

I am very sorry for your loss. It's certainly not unusual for your symptoms to worsen during times of distress.

I've been on Wellbutrin for about 3 years (400 mg now). I take it because of its' activating side effect profile. It can cause insomnia and irritability/jumpiness when first started, so if you do decide to take it, you may want to start on a low dose and work up from there.

No, I don't think it really is for anxiety and OCD. I haven't had a significant improvement in my anxiety or OCD, but it seems to be the only antidepressant I can tolerate, so I stay on it.

There's a recent thread about Wellbutrin you may want to check out. I'm sure you'll hear from others as well.

Good luck and I hope you find something that helps you.

> Hi. I started Paxil CR 12.5 mgs. 6 weeks ago for anxiety and OCD tendencies (weird thoughts) which worsened upon the death of a loved one. The Paxil has been working nicely after about 4 weeks, but weight gain in evident and sex drive is non-existant.
>
> My doctor suggested switching to Wellbutrin (less weight gain and sexual side effects). He said I could switch over without weaning off Paxil. I was worried about side effects, so he said I could wean Paxil to every other day. Has anyone ever just stopped Paxil after 6 weeks and gone on Wellbutrin? Any weird side effects?
>
> Also, I didn't think that Wellbutrin was for anxiety and OCD. I do not suffer from clinical depression. I'm confused about thsi switch.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Snoozy thread:222920
URL: http://www.dr-bob.org/babble/20030423/msgs/222923.html